# SDR AALA20181017002

- Difficulty date: October 15, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 9,739 hours, 4,397 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L4 EMERGENCY DOOR ASSIST BOTTLE PRESSURE WAS LOW.  SERVICED THE ASSIST BOTTLE IAW MM 52-10-00. AIRCRAFT OK FOR SERVICE.
